Per citar aquest document: http://ddd.uab.cat/record/18754
Dimension of measures: the probabilistic approach
Heurteaux, Yanick (Université Blaise Pascal (França). Laboratoire de Mathématiques)

Data: 2007
Resum: Various tools can be used to calculate or estimate the dimension of measures. Using a probabilistic interpretation, we propose very simple proofs for the main inequalities related to this notion. We also discuss the case of quasi-Bernoulli measures and point out the deep link existing between the calculation of the dimension of auxiliary measures and the multifractal analysis. Text complet amb embargament. Consulteu les "Condicions de l'accés obert" d'aquesta revista.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Hausdorff dimension ; Packing dimension ; Lower and upper dimension of a measure ; Multifractal analysis ; Quasi-Bernoulli measures
Publicat a: Publicacions Matemàtiques, V. 51 n. 2 (2007) p. 243-290, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_51207_01
DOI: 10.5565/PUBLMAT_51207_01
DOI: 10.5565/218489


48 p, 363.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-06-28, darrera modificació el 2017-05-24



   Favorit i Compartir